Signed graphs, root lattices, and Coxeter groups

P.J. Cameron, J.J. Seidel, S.V. Tsaranov

Research output: Contribution to journalArticleAcademicpeer-review

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)173-209
JournalJournal of Algebra
Volume164
Issue number1
DOIs
Publication statusPublished - 1994

Cite this

Cameron, P. J., Seidel, J. J., & Tsaranov, S. V. (1994). Signed graphs, root lattices, and Coxeter groups. Journal of Algebra, 164(1), 173-209. https://doi.org/10.1006/jabr.1994.1059